Alert archive / Tennessee / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind chill advisory at Feb 18, 2015, 8:43 AM CST for 38 counties in Tennessee. It took effect at Feb 18, 2015, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 8:43 AM CST (14:43 UTC)
- In effect from
- Feb 18, 2015, 6:00 PM CST
- Expired
- Feb 19, 2015, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867 WWUS44 KOHX 181443 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 843 AM CST WED FEB 18 2015 ...SNOW WILL MAKE TRAVEL HAZARDOUS IN MIDDLE TENNESSEE TODAY... ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY.... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL SWEEP DOWN INTO MIDDLE TENNESSEE THIS MORNING...BRINGING SNOW AND ANOTHER SHOT OF COLD AIR. SNOWFALL AMOUNTS WILL AVERAGE BETWEEN 1 AND 3 INCHES...WITH UP TO 1 INCH IN THE SOUTH. THIS SNOW...ALONG WITH REFROZEN MOISTURE FROM OUR RECENT ICE STORM...WILL CAUSE HAZARDOUS TRAVEL CONDITIONS. WINDS TONIGHT COMBINED WITH BITTER COLD WILL PRODUCE WIND CHILLS FROM -5 TO -15 TONIGHT INTO MIDDAY THURSDAY. TNZ005>011-023>034-056>066-075-077>080-093>095-182200- /O.NEW.KOHX.WC.Y.0003.150219T0000Z-150219T1800Z/ /O.CON.KOHX.WW.Y.0002.000000T0000Z-150218T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 843 AM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. * TIMING...FROM MIDNIGHT TO NOON WEDNESDAY. * WIND CHILL VALUES...-5 TO -15. * MAIN IMPACT...AROUND 1 TO 2 INCHES OF SNOW FOR THE NORTHERN HALF OF MIDDLE TENNESSEE...1 TO 3 INCHES ALONG THE CUMBERLAND PLATEAU. UP TO 1 INCH OF SNOW ACCUMULATION ACROSS SOUTHERN MIDDLE TENNESSEE. SNOW WILL MAKE TRAVEL HAZARDOUS. DANGEROUS WIND CHILL VALUES TONIGHT INTO MIDDAY THURSDAY. * OTHER IMPACTS...WINDS ARE EXPECTED TO INCREASE TODAY. GUSTS OF 20 TO 30 MPH WILL MAKE WIND CHILLS FALL INTO THE SINGLE DIGITS...BUT IT WILL ALSO LIKELY INTERACT WITH THE ICE THAT IS ALREADY ON TREES AND POWER LINES. SOME POWER INTERRUPTIONS COULD BE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
4 follow-up statements
207 WWUS44 KOHX 181651 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1051 AM CST WED FEB 18 2015 ...SNOW WILL CONTINUE FOR EASTERN MIDDLE TENNESSEE TODAY... ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY.... .A LOW PRESSURE SYSTEM HAS BROUGHT ANYWHERE FROM 1 TO 3 INCHES OF SNOWFALL TO MIDDLE TENNESSEE THROUGH THIS MORNING. SNOW SHOWERS WILL CONTINUE OVER HIGHER ELEVATIONS IN EASTERN MIDDLE TENNESSEE THROUGH THIS EVENING. THUS THE SNOW ADVISORY HAS BEEN EXTENDED FOR THOSE AREAS. IN ADDITION...THE LOW PRESSURE SYSTEM WILL USHER IN THE COLDEST AIR OF THE SEASON SO FAR TONIGHT. WINDS TONIGHT COMBINED WITH BITTER COLD TEMPERATURES AT OR BELOW ZERO WILL PRODUCE WIND CHILLS DOWN TO -15 TONIGHT INTO MIDDAY THURSDAY. TNZ005>008-023>028-056>063-075-077-093>095-190000- /O.CAN.KOHX.WW.Y.0002.000000T0000Z-150218T1800Z/ /O.CON.KOHX.WC.Y.0003.150219T0000Z-150219T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 1051 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. * ALTHOUGH SNOW HAS ENDED AND THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED...ROADS WILL CONTINUE TO BE TREACHEROUS. * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES DOWN TO -15 TONIGHT. * OTHER IMPACTS...WIND GUSTS UP TO 30 MPH WILL MAKE DAYTIME WIND CHILLS FALL INTO THE SINGLE DIGITS...BUT IT WILL ALSO LIKELY INTERACT WITH THE ICE THAT IS ALREADY ON TREES AND POWER LINES. SOME POWER INTERRUPTIONS COULD BE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TNZ009>011-029>034-064>066-078>080-190000- /O.EXT.KOHX.WW.Y.0002.000000T0000Z-150219T0000Z/ /O.CON.KOHX.WC.Y.0003.150219T0000Z-150219T1800Z/ MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... ALTAMONT...SPENCER 1051 AM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WINTER WEATHER ADVISORY TIMING...SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH AN ADDITIONAL HALF INCH TO AN INCH OF ACCUMULATION ON TOP OF THE 2 TO 3 INCHES THAT ALREADY FELL SO FAR THIS MORNING. ROADS WILL REMAIN TREACHEROUS. * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES DOWN TO -15 TONIGHT. * OTHER IMPACTS...WIND GUSTS UP TO 30 MPH WILL MAKE DAYTIME WIND CHILLS FALL INTO THE SINGLE DIGITS...BUT IT WILL ALSO LIKELY INTERACT WITH THE ICE THAT IS ALREADY ON TREES AND POWER LINES. SOME POWER INTERRUPTIONS COULD BE EXPERIENCED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AL
871 WWUS44 KOHX 182054 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 254 PM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY FOR THE EAST THROUGH 6PM...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY AND ANOTHER WINTER STORM FOR FRIDAY AND FRIDAY NIGHT... .LIGHT SNOW SHOWERS WILL CONTINUE ACROSS THE REGION THROUGH 6PM...BUT COULD LEAD TO MINOR ADDITIONAL ACCUMULATIONS OVER HIGHER ELEVATIONS IN EASTERN MIDDLE TENNESSEE. FURTHER...THE COLDEST AIR OF THE SEASON WILL USHER INTO THE REGION TONIGHT AND INTO THURSDAY. WINDS TONIGHT COMBINED WITH BITTER COLD TEMPERATURES AT OR BELOW ZERO WILL PRODUCE WIND CHILLS DOWN TO -15 TONIGHT INTO MIDDAY THURSDAY. YET ANOTHER WINTER STORM WILL IMPACT MIDDLE TENNESSEE ON FRIDAY...WITH SNOW...SLEET AND ICE ACCUMULATIONS POSSIBLE INTO FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN SATURDAY. TNZ009>011-029>034-064>066-078>080-190600- /O.NEW.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ /O.CON.KOHX.WW.Y.0002.000000T0000Z-150219T0000Z/ /O.CON.KOHX.WC.Y.0003.150219T0000Z-150219T1800Z/ MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... ALTAMONT...SPENCER 254 PM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINTER WEATHER ADVISORY TIMING...SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH AN ADDITIONAL HALF INCH TO AN INCH OF ACCUMULATION THROUGH 6PM. * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES WILL DROP DOWN TO AS LOW AS -15 AT TIMES FROM 6PM TONIGHT THROUGH NOON THURSDAY. * WINTER STORM WATCH TIMING...A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AT NOON UNTIL SATURDAY AT NOON. * MAIN WINTER STORM IMPACT...A MIX OF ACCUMULATING SNOW...SLEET AND ICE WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN MIDDAY SATURDAY. * OTHER IMPACTS...UNTREATED ROADS WILL REMAIN TREACHEROUS THROUGH THE REST OF THE WEEK. IF YOU MUST TRAVEL...USE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. DO NOT LEAVE YOUR PETS OUTDOORS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TNZ005>008-023>028-056>063-075-077-093>095-190600- /O.NEW.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ /O.CON.KOHX.WC.Y.0003.150219T0000Z-150219T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 254 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES WILL DROP DOWN TO AS LOW AS -15 AT TIMES FROM 6PM TONIGHT THROUGH NOON THURSDAY. * WINTER STORM WATCH TIMING...A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AT NOON UNTIL SATURDAY AT NOON. * MAIN WINTER STORM IMPACT...A MIX OF ACCUMULATING SNOW...SLEET AND ICE WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN MIDDAY SATURDAY. * OTHER IMPACTS...UNTREATED ROADS WILL REMAIN TREACHEROUS THROUGH THE REST OF THE WEEK. IF YOU MUST TRAVEL...USE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. DO NOT LEAVE YOUR PETS OUTDOORS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AL
489 WWUS44 KOHX 190013 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 613 PM CST WED FEB 18 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY AND ANOTHER WINTER STORM FOR FRIDAY AND FRIDAY NIGHT... .THE COLDEST AIR OF THE SEASON WILL USHER INTO THE REGION TONIGHT AND INTO THURSDAY. WINDS TONIGHT COMBINED WITH BITTER COLD TEMPERATURES AT OR BELOW ZERO WILL PRODUCE WIND CHILLS DOWN TO -15 TONIGHT INTO MIDDAY THURSDAY. YET ANOTHER WINTER STORM WILL IMPACT MIDDLE TENNESSEE ON FRIDAY...WITH SNOW...SLEET AND ICE ACCUMULATIONS POSSIBLE INTO FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN SATURDAY. TNZ009>011-029>034-064>066-078>080-191000- /O.EXP.KOHX.WW.Y.0002.000000T0000Z-150219T0000Z/ /O.CON.KOHX.WC.Y.0003.000000T0000Z-150219T1800Z/ /O.CON.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...BYRDSTOWN... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... ALTAMONT...SPENCER 613 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES WILL DROP DOWN TO AS LOW AS -15 AT TIMES FROM 6PM TONIGHT THROUGH NOON THURSDAY. * WINTER STORM WATCH TIMING...A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AT NOON UNTIL SATURDAY AT NOON. * MAIN WINTER STORM IMPACT...A MIX OF ACCUMULATING SNOW...SLEET AND ICE WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN MIDDAY SATURDAY. * OTHER IMPACTS...UNTREATED ROADS WILL REMAIN TREACHEROUS THROUGH THE REST OF THE WEEK. IF YOU MUST TRAVEL...USE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TNZ005>008-023>028-056>063-075-077-093>095-191000- /O.CON.KOHX.WC.Y.0003.000000T0000Z-150219T1800Z/ /O.CON.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO... LAWRENCEBURG...PULASKI 613 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES WILL DROP DOWN TO AS LOW AS -15 AT TIMES FROM 6PM TONIGHT THROUGH NOON THURSDAY. * WINTER STORM WATCH TIMING...A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AT NOON UNTIL SATURDAY AT NOON. * MAIN WINTER STORM IMPACT...A MIX OF ACCUMULATING SNOW...SLEET AND ICE WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN MIDDAY SATURDAY. * OTHER IMPACTS...UNTREATED ROADS WILL REMAIN TREACHEROUS THROUGH THE REST OF THE WEEK. IF YOU MUST TRAVEL...USE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. DO NOT LEAVE YOUR PETS OUTDOORS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROSE
144 WWUS44 KOHX 190944 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 344 AM CST THU FEB 19 2015 ...DANGEROUS WIND CHILLS INTO MIDDAY AND ANOTHER WINTER STORM FOR FRIDAY INTO MIDDAY SATURDAY... .THE COLDEST AIR OF THE SEASON HAS SETTLED OVER THE MID-STATE. WINDS COMBINED WITH BITTER COLD TEMPERATURES WILL PRODUCE WIND CHILLS -5 TO -15 INTO MIDDAY. YET ANOTHER WINTER STORM WILL IMPACT MIDDLE TENNESSEE ON FRIDAY...WITH SNOW...SLEET AND ICE ACCUMULATIONS POSSIBLE INTO FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN SATURDAY. TNZ005>011-023>034-056>066-075-077>080-093>095-191800- /O.CON.KOHX.WC.Y.0003.000000T0000Z-150219T1800Z/ /O.CON.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 344 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... * WIND CHILL ADVISORY IMPACTS...WIND CHILL VALUES WILL DROP DOWN TO AS LOW AS -15 AT TIMES THROUGH NOON. * WINTER STORM WATCH TIMING...A WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AT NOON UNTIL SATURDAY AT NOON. * MAIN WINTER STORM IMPACT...A MIX OF ACCUMULATING SNOW...SLEET AND ICE WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN MIDDAY SATURDAY. * OTHER IMPACTS...UNTREATED ROADS WILL REMAIN TREACHEROUS THROUGH THE REST OF THE WEEK. IF YOU MUST TRAVEL...USE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 6:46 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 18, 6:46 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 646 AM CST WED FEB 18 2015 .DISCUSSION... ARCTIC BOUNDARY IN ASSOCIATION WITH THE CLIPPER SYSTEM HAS JUST MOVED THROUGH THE CLARKSVILLE AREA OVER THE LAST HOUR. SPEED CONVERGENCE OUT AHEAD OF THIS FEATURE IS HELPING TO REGENERATE THE SNOWFALL TO THE WEST OF THE NASHVILLE METRO AREA AND EXTENDING TOWARD CLARKSVILLE. FOR THAT REASON...WILL UP THE SNOW ACCUM TO INCLUDE 1 TO 2 INCHES ACROSS NORTHERN AREAS. UPDATED WSW HAS ALREADY BEEN SENT. WILL GO AHEAD AND INCREASE THE 12Z-18Z SNOW GRIDS TO MATCH. && .PREV DISCUSSION... /ISSUED 348 AM CST WED FEB 18 2015/ DISCUSSION... RADAR FILLING IN NICELY THIS MORNING WITH SNOWFALL ACROSS OUR NORTHERN AND WESTERN AREAS. OTHER THAN THE 1/4 INCH OF SNOWFALL HERE AT THE OHX OFFICE...NO REPORTS AS OF YET BUT VSBYS HAVE BEEN RATHER LOW AROUND THE AREA AND WE EXPECT REPORTS TO BEGIN COMING IN SOON. STILL EXPECTING AROUND 1 INCH NORTHERN AREAS WITH A FEW 2 INCH REPORTS POSSIBLE ALONG THE UPPER CUMBERLAND PLATEAU LATER THIS MORNING...1/2 INCH OR SO ACROSS THE SOUTH. AS WE MOVE TOWARD 7 AM...MAY BEGIN TO TRIM OUT SOUTHWESTERN AREAS FROM THE ADVISORY. WILL ADHERE TO UPCOMING RADAR TRENDS AS WE APPROACH SUNRISE. OTHERWISE...CLIPPER EXPECTED TO PUSH THROUGH LATER THIS MORNING WITH SLOWLY FALLING TEMPS DURING THE DAY. GFE FORMATTER MAY OR MAY NOT PICK UP ON THE FALLING TEMPS WHEN ZONES ARE ISSUED. BUT...SHOULD START OUT IN THE 20S FOR MUCH OF THE AREA...THEN TEMPS WILL FALL INTO THE TEENS IN THE MID TO LATE AFTERNOON. WIND CHILL VALUES IN THE AFTERNOON WILL FALL INTO THE SINGLE DIGITS. LIGHT SNOW SHOWERS AND THEN SNOW FLURRIES WILL PERSIST IN THE AFTERNOON. TONIGHT...BITTERLY COLD TEMPERATURES ARE EXPECTED. ARCTIC SFC HIGH WILL SETTLE IN JUST TO THE NORTHWEST OF THE MID STATE. OVERNIGHT LOWS WILL FALL TO NEAR ZERO TO 5 BELOW ACROSS MUCH OF NORTHERN MIDDLE TN. LOWS ACROSS THE SOUTH WILL RANGE FROM ZERO TO 5 ABOVE. THE THERMAL TROUGH WILL STILL BE WELL ENTRENCHED ON THURSDAY WITH HIGHS...DESPITE MOSTLY SUNNY CONDITIONS...ONLY REACHING THE TEENS NORTH TO THE LOWER 20S SOUTH. IN OUR EXTENDED FCST...A SOUTHERN STORM IS STILL EXPECTED TO RAMP UP WITH A DEFINITIVE TROUGH EXPANSION EXTENDING EASTWARD FROM THE SFC LOW OVER TX. GULF MOISTURE WILL SURGE NORTHWARD AND CATCH UP WITH THE COLD ARCTIC AIR OVER OUR AREA. AS A RESULT...SNOW IS EXPECTED BY FRIDAY WITH THE PRECIP CHANGING TO SLEET AND POSSIBLY FREEZING RAIN FRIDAY NIGHT. FINALLY...ON SATURDAY...THE PRECIP WILL CHANGE TO ALL RAIN AS THE MAIN SFC LOW TAKES A NORTHERLY TRACK AND THE WAA WINS OUT AT ALL LEVELS. AT THIS TIME...SNOW AND SLEET ACCUM COULD REACH THE 1 TO 2 INCH RANGE FROM THU NT THROUGH FRI NT. THE NORTH AMEC MODEL HAS BEEN DOING VERY WELL THIS WINTER WITH PRECIP TYPE. IT DOES HAVE VERY GOOD LOW LEVEL RES. WILL THEREFORE LEAN THAT WAY AS FAR AS PRECIP TYPE. IT DOES TAKE A WHILE FOR THE 850 MB WET BULB TEMP TO CLIMB ABOVE ZERO...THUS THE INTIAL SNOW THAT IS EXPECTED BY THE NAM. SATURDAY THROUGH SUNDAY...A RAIN EVENT IS EXPECTED WITH RAINFALL AMOUNTS OF 1 TO 1 1/2 INCHES POSSIBLE. A SLIGHT CHANCE OF SNOW WILL BE IN THE FCST FOR SUNDAY AFTERNOON AND NIGHT AS THE MOISTURE BEGINS TO PULL OUT AND COLDER AIR RETURNS. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR TNZ005>011- 023>034-056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Feb 17, 4:04 PM CST, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 404 PM CST TUE FEB 17 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-181100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 404 PM CST TUE FEB 17 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A LOW PRESSURE SYSTEM AND COLD FRONT WILL SWEEP DOWN INTO MIDDLE TENNESSEE LATE TONIGHT. SNOWFALL AMOUNTS TONIGHT WILL BE AROUND ONE INCH NEAR THE TENNESSEE...KENTUCKY BORDER TO AROUND ONE QUARTER OF AN INCH NEAR THE TENNESSEE...ALABAMA BORDER. HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH TONIGHT. A LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO SWEEP DOWN INTO MIDDLE TENNESSEE ON WEDNESDAY MORNING AND CONTINUE BRINGING SNOW AND ANOTHER SHORT OF COLD AIR TO THE MID STATE. TOTAL SNOWFALL ACCUMULATIONS WILL AVERAGE AROUND 1 INCH...WITH LOWER AMOUNTS IN THE SOUTH...AND GREATER AMOUNTS POSSIBLE ALONG THE KENTUCKY BORDER. THIS SNOW...ALONG WITH REFROZEN MOISTURE FROM OUR RECENT ICE STORM...WILL CAUSE HAZARDOUS TRAVEL CONDITIONS TO CONTINUE THROUGH AT LEAST WEDNESDAY. COLD AIR AND GUSTY WINDS WILL DROP WIND CHILL VALUES INTO THE SINGLE DIGITS THROUGH THE DAY ON WEDNESDAY. MOST OF THE ACCUMULATING SNOW WILL END BY NOON...BUT COLD...BLUSTERY CONDITIONS...ALONG WITH SCATTERED SNOW SHOWERS WILL LINGER INTO WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOWS WEDNESDAY NIGHT ARE EXPECTED TO BE SINGLE DIGITS AND BELOW ZERO IN A FEW LOCATIONS. A WIND CHILL ADVISORY WILL LIKELY BE ISSUED LATER THIS WEEK. SEVERAL PERIODS OF SNOW SHOWERS ARE POSSIBLE. FIRST ON THURSDAY NIGHT THROUGH FRIDAY NIGHT...BEFORE TRANSITIONING TO ALL RAIN SATURDAY. SNOWFALL ACCUMULATION AMOUNTS AS OF THIS TIME DO NOT LOOK ESPECIALLY SIGNIFICANT. HAZARDOUS DRIVING CONDITIONS ON AT LEAST SECONDARY AND OTHER BACK ROADWAYS WILL LIKELY CONTINUE THROUGH AT LEAST FRIDAY NIGHT ACROSS MIDDLE TENNESSEE AS TEMPERATURES ARE NOT EXPECTED TO GET ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. 31
In the hours before
Local storm report, Feb 18, 7:35 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM SNOW COOKEVILLE 36.16N 85.51W
02/18/2015 M1.5 INCH PUTNAM TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1500150
21Local storm report, Feb 18, 7:36 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
736 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM SNOW MANCHESTER 35.47N 86.08W
02/18/2015 E1.0 INCH COFFEE TN PUBLIC
&&
EVENT NUMBER OHX1500151
21Local storm report, Feb 18, 8:13 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM SNOW 4 N GALLATIN 36.44N 86.45W
02/18/2015 M2.0 INCH SUMNER TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1500152
21Local storm report, Feb 18, 8:15 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
815 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM SNOW 4 N GALLATIN 36.44N 86.45W
02/18/2015 M2.0 INCH SUMNER TN TRAINED SPOTTER
2.0 INCHES OF SNOW IN UNION HILL
&&
CORRECTED REMARKS
EVENT NUMBER OHX1500152
21Local storm report, Feb 18, 8:22 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM SNOW 3 W NASHVILLE 36.17N 86.84W
02/18/2015 M0.8 INCH DAVIDSON TN BROADCAST MEDIA
&&
EVENT NUMBER OHX1500153
ALLocal storm report, Feb 18, 8:29 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
829 AM CST WED FEB 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM SNOW NOLENSVILLE 35.95N 86.65W
02/18/2015 M1.3 INCH WILLIAMSON TN TWITTER
&&
EVENT NUMBER OHX1500154
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 2:54 PM CST | Winter Storm Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 23 hr |
Nearby
Wind Chill Advisories in Tennessee, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.